# SDR USAA20090706BB107

- Difficulty date: July 2, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Condition: Smoke
- Location: Zone 200
- Part time: 18,689 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BDL - FLT 752 - EN ROUTE PHL TO ARN.  SMOKE AND FUMES IN COCKPIT.  SMOKE WAS COMING FROM BEHIND COCKPIT INSTRUMENT PANEL ON F/O RIGHT SIDE OF COCKPIT.  REPLACED F/O WINDOW.  OPS CHECK GOOD.
